Improved Exponential Type Estimators for Finite Population Mean in Stratified Random Sampling

Creative Commons License


PAKISTAN JOURNAL OF STATISTICS AND OPERATION RESEARCH, vol.12, no.3, pp.429-441, 2016 (ESCI) identifier identifier


In this paper new exponential type estimators are suggested for estimating the population mean in stratified random sampling. The biases and mean square errors of the suggested estimators are obtained. Also an empirical study is carried out to show the properties of the proposed estimators.